# SDR NWAA084096302

- Difficulty date: September 2, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 81,944 hours, 10,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND RT UPPER DECK EMERGENCY BATTERY PACK INOPERATIVE.  R&R BATTERY PACK PER AMM 52-23-14.  OPS CHECK GOOD.
